# SDR DLM11021325

- Difficulty date: November 14, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N813DE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 29,786 hours, 4,656 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar Cap
- Part number: ALC8132502
- Condition: Cracked
- Location: Xe 50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STABILIZER / RH / REAR SPAR / LOWER CAP :             GROUND DAMAGE REPAIR                                        THE RH HORIZONTAL STABILIZER REAR SPAR LOWER CAP STRUCK A   WORK PLATFORM DURING A TOWING OPERATION.  THE AFT FLANGE    OF THE LOWER CAP WAS CRACKED BETWEEN XE 49 & 61.  THE CRACK WAS REMOVED BY TRIMMING OFF THE AFT FLANGE OVER A 12"       LENGTH.  THE TRIMMED ARE WAS REPAIRED WITH AN ALUMINUM      REPAIR ANGLE AND REPAIR STRAP PER ER/A 384119-14, REV A.
